# SDR C2XA01IA418

- Difficulty date: December 16, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73443
- Condition: Discharged
- Part time: 367 hours, 174 cycles
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - The last two emergency aisle path lights were found to be inoperative. Maintenance removed and replaced the #4 emergency light battery pack. An operational test of the aisle path lighting was performed successfully and the aircraft was returned to service.
